# SDR AALA202305312128

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 90,005 hours, 11,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 4F-R DIFFICULT TO OPEN. FOUND LAVATORY DOOR SEAL LOOSE , RESECURE SEAL.
